Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had ear burn. Prescribed nexium. Reacted having diarrhea and nausea. Mild shocks occuring in the body. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
I am XXXXXXX Karoba. I had hear burn and my doctor prescribed nexium. But I reacted by havin diarrhea nausea mild shocks occurring in my body. But in going back the doctor said that I could be having another infection that is good poisoning. What's your take.
Posted Fri, 30 Aug 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 20 minutes later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Yah, you may be right overthere that it may be food poisoning or acute infectious enteritis as you are having diarrhea and nausea and mild shock may be due to loss of fluid and electrolytes. So I will advise you to take a course of antibiotics like ofloxacin and ornidazole. Keep your hydration level well. However if you are not able to take orally due to nausea then you require iv fluids to maintain hydration. You may continue with nexium for heartburns

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor